# SDR CA160301022

- Difficulty date: March 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAD A MLG ALTERNATE RELEASE CABLE FAILURE. WAS JUST A CABLE NO EFFECT ON CAM.
